EconPapers    
Economics at your fingertips  
 

Nonanonymity and sensitivity of computable simple games

H. Reiju Mihara

Mathematical Social Sciences, 2004, vol. 48, issue 3, 329-341

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(04)00052-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Nonanonymity and sensitivity of computable simple games (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:48:y:2004:i:3:p:329-341

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-04
Handle: RePEc:eee:matsoc:v:48:y:2004:i:3:p:329-341